Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 44, NWS Northern Indiana

August 23, 2011

NWS Northern Indiana issued this small craft advisory at Aug 23, 2011, 4:03 PM EDT. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2011, 4:03 PM EDT (20:03 UTC)
Expired
Aug 25, 2011, 8:28 PM EDT
In force
52 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WHUS73 KIWX 232003
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EDT TUE AUG 23 2011

LMZ043-046-240415-
/O.NEW.KIWX.SC.Y.0044.110823T2003Z-110824T2300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
403 PM EDT TUE AUG 23 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT
WEDNESDAY. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
983 
WHUS73 KIWX 240213
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1013 PM EDT TUE AUG 23 2011

LMZ043-046-241015-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-110824T2300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1013 PM EDT TUE AUG 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT
WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
369 
WHUS73 KIWX 240913
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 AM EDT WED AUG 24 2011

LMZ043-046-241715-
/O.EXT.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
513 AM EDT WED AUG 24 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
THURSDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...BECOMING NORTHWEST TO NORTH AT
  10 TO 20 KNOTS TONIGHT AND THURSDAY.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
219 
WHUS73 KIWX 241619
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1219 PM EDT WED AUG 24 2011

LMZ043-046-250030-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1219 PM EDT WED AUG 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

* WINDS: SOUTHWEST 15 TO 25 KNOTS...BECOMING NORTHWEST TO NORTH 
  AT 10 TO 20 KNOTS TONIGHT AND THURSDAY. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
989 
WHUS73 KIWX 241941
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 PM EDT WED AUG 24 2011

LMZ043-046-250345-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
341 PM EDT WED AUG 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

* WINDS: SOUTHWEST 15 TO 25 KNOTS...BECOMING NORTHWEST TO NORTH 
  AT 10 TO 20 KNOTS TONIGHT AND THURSDAY. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
134 
WHUS73 KIWX 250138
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
938 PM EDT WED AUG 24 2011

LMZ043-046-250945-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
938 PM EDT WED AUG 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

* WINDS: NORTHWEST 15 TO 25 KNOTS TONIGHT AND NORTH 10 TO 20 KNOTS THURSDAY.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
701 
WHUS73 KIWX 250838
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 AM EDT THU AUG 25 2011

LMZ043-046-251645-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
438 AM EDT THU AUG 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: NORTH AT 10 TO 20 KNOTS TODAY AND THIS EVENING.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
298 
WHUS73 KIWX 251439
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 AM EDT THU AUG 25 2011

LMZ043-046-252245-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1039 AM EDT THU AUG 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: NORTH TO NORTHWEST AT 10 TO 20 KNOTS TODAY AND THIS
  EVENING.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
334 
WHUS73 KIWX 251926
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 PM EDT THU AUG 25 2011

LMZ043-046-260330-
/O.EXT.KIWX.SC.Y.0044.000000T0000Z-110826T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
326 PM EDT THU AUG 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS: NORTH AT 10 TO 20 KNOTS THIS EVENING BECOMING NORTHEAST 5
  TO 10 KNOTS OVERNIGHT.

* WAVES: 3 TO 6 FEET THIS EVENING SUBSIDING TO 1 TO 3 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
735 
WHUS73 KIWX 260028
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 PM EDT THU AUG 25 2011

LMZ043-046-260130-
/O.CAN.KIWX.SC.Y.0044.000000T0000Z-110826T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
828 PM EDT THU AUG 25 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA
THIS EVENING... WITH THE DECREASING TREND EXPECTED TO PERSIST
OVERNIGHT.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 3:44 PM EDT, 19 minutes earlier.

Area forecast discussion, Aug 23, 3:44 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
344 PM EDT TUE AUG 23 2011

.SHORT TERM...

DECAYING CONVECTIVE SYSTEM MOVING ACROSS FORECAST AREA THIS
AFTERNOON. SHOWERS AND ISOLATED THUNDER WILL MOVE THROUGH MUCH OF
AREA THIS AFTERNOON BEFORE FINALLY DIMINISHING AND MOVING OUT OF THE
AREA EARLY THIS EVENING. WILL ACCOUNT FOR THIS WITH CATEGORICAL TO
SCATTERED WORDING INTO EARLY EVENING.

BRIEF LULL EXPECTED WITH PARTIAL CLEARING BEFORE VIGOROUS SHORT WAVE
SEEN IN WATER VAPOR OVER WESTERN GREAT LAKES DROPS INTO THE AREA
OVERNIGHT. SEASONABLY STRONG LOW LEVEL JET OF 30 TO 40 KNOTS BEING
PROGGED BY MODELS AND PROFILER DATA THIS AFTERNOON SHOWING STRONG 25
TO 35 KNOTS ONGOING. THIS LLJ WILL BE FOCUSED OVER WARM FRONT TO OUR
WEST AND THESE FACTORS SHOULD COMBINE WITH INCREASING THETA E TO
DEVELOP ANOTHER CONVECTIVE COMPLEX. ALREADY SEEING SIGNS OF THIS AS
CONVECTION BREAKING OUT ALONG BOUNDARY IN NE AND WESTERN IA AND
AHEAD OF SHORT WAVE OVER NORTHERN WI. EXPECT THESE AREAS TO POSSIBLY
CONGEAL INTO MCS AND THICKNESS PROGS INDICATE TRACK OVER OUR AREA.
MODELS STILL DIVERGENT ON TRACK WITH NAM12 KEEPING THESE AREAS
SEPARATE AND SPLITTING THE FORECAST AREA. WILL MAINTAIN FORECAST
CONTINUITY WITH GFS SOLUTION...WHICH HANDLED TODAY/S CONVECTION BEST
AND CONTINUE WITH LIKELY POPS OVERNIGHT.

SUBSIDENCE BEHIND OVERNIGHT MCS SHOULD ALLOW FOR LULL IN ACTIVITY
WEDNESDAY MORNING BUT TIMING ISSUES ON DEPARTURE OF SYSTEM FROM AREA
WARRANT KEEPING LOW CHANCE POPS IN FORECAST DURING THE MORNING. COLD
FRONT WILL APPROACH IN AFTERNOON AND BREAKS IN CLOUD COVER WITH
MIXING SHOULD HELP TEMPS WARM DRAMATICALLY. KEPT TEMPS A LITTLE
CONSERVATIVE WITH CLOUD COVER ISSUES AND BUST POTENTIAL IF DENSE
CLOUD COVER HANGS AROUND THROUGH THE DAY. INCREASED LOW LEVEL
MOISTURE WILL MAKE IT FEEL MUGGY AND WARM COMPARED TO RECENT FEW
DAYS. MUCAPES WILL BE IN THE 4-5K J/KG RANGE IF MAX TEMPS IN UPPER
80S AND LOWER 90S INDEED REACHED WITH DEW POINTS IN UPPER 60S AND
EVEN POOLED INTO LOWER 70S IF DECENT RAINFALL OCCURS OVERNIGHT. THUS
SEVERE WEATHER POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS PRIMARY
CONCERNS. THIS WILL BE COINCIDENT WITH STORM INITIATION ALONG OR
JUST AHEAD OF COLD FRONT WITH ANOTHER SHORT WAVE DROPPING INTO THE
AREA. TIMING OF THIS WAVE WITH COLD FRONT AND ITS LOCATION IN
AFTERNOON WILL DICTATE LOCATION OF STORM INITIATION OF WHICH MODELS
STILL VARY. KEPT HIGH CHANCE POPS IN AFTERNOON WITH LIKELY IN THE
EVENING...ESPECIALLY CENTRAL AND SOUTHEAST.

&&

.LONG TERM...
THURSDAY THROUGH TUESDAY...
QUIET WEATHER PATTERN WITH SEASONABLE TEMPERATURES CAN BE EXPECTED
FOR MUCH IF NOT ALL OF THE EXTENDED PERIOD. BEGINNING WITH THURSDAY
WHERE COLD FRONT WILL HAVE PUSHED THROUGH THE AREA DOWN TOWARD OHIO
RIVER VALLEY AND UPPER TROUGH AXIS SHIFTING EAST OF THE REGION. SFC
HIGH PRESSURE WILL THEN BUILD INTO THE REGION. ANOTHER WEAK COLD
FRONT TO MOVE THROUGH ON SATURDAY BUT WITH IRENE SPINNING SOMEWHERE
NEAR THE SE US COAST EXPECT GULF TO BE CUT OFF AND THIS BOUNDARY TO
BE LACKING IN MOISTURE. WEAK SURFACE HIGH PRESSURE WILL AGAIN BUILD
IN BEHIND THIS FRONT AS TROPICAL SYSTEM EXPECTED TO WORK ITS WAY UP
ALONG THE EAST COAST...HOW THIS IS ABSORBED INTO THE LONGWAVE
PATTERN WILL GO A LONG WAY IN DETERMINING NEXT CHANCE FOR PRECIP
HERE. CURRENT TRENDS FROM THE MEDIUM RANGE MODELS SUGGEST UPPER
TROUGH ESTABLISHING ITSELF OVER THE GREAT LAKES REGION TOWARD THE
END OF THE PERIOD...BUT STILL FAVOR LEAVING FORECAST DRY...GIVEN
THAT MEAN ENSEMBLE GUIDANCE STILL AOB CLIMO FOR POPS AND ALSO TO SEE
IF THIS SOLN IS ABLE TO GAIN SOME ADDL RUN TO RUN CONSISTENCY.
AS PREVIOUSLY MENTIONED...TEMPERATURES WILL BE SEASONABLE THROUGH
THE PERIOD WITH HIGHS RANGING FROM U70S-L80S AND LOWS U50S-L60S.&&

.AVIATION...
DECAYING CONVECTIVE SYSTEM CREATING MANY FORECAST ISSUES.
FIRST...RESIDUAL SHOWER AND ISOLATED THUNDER POSSIBLE AT KSBN FOR A
FEW HOURS THIS AFTERNOON AS MESOSCALE CONVECTIVE VORTICITY CENTER
MOVES ACROSS THE REGION. RADAR SHOWING A WEAKENING TREND TO DEEPER
CONVECTION BUT RATHER LARGE STRATIFORM RAIN AREA WITH ISOLATED
THUNDER HAS BEEN SLOW TO SHRINK. EXPECT SOME RESIDUAL SHOWERS TO
EVEN MAKE IT INTO KFWA LATE AFTERNOON BUT STILL EXPECT SLOW
DIMINISHING TREND AS DEEPER MOISTURE SOURCE IS LOST. FOCUS THEN
SHIFTS TO NEXT POTENT SHORT WAVE NEAR LAKE SUPERIOR THIS AFTERNOON.
THIS FEATURE WILL DIVE SOUTHEAST THIS EVENING AND COUPLED WITH LOW
LEVEL JET FOCUSED OVER SURFACE BOUNDARY EXPECT ANOTHER CONVECTIVE
SYSTEM TO DEVELOP. MODELS REMAIN DIVERGENT ON HOW THIS WILL EVOLVE
OVERNIGHT SO JUST CONTINUED WITH VICINITY THUNDER FOR NOW ESPECIALLY
IN LIGHT OF AFTERNOON SYSTEM. COLD FRONT TO MOVE THROUGH WED JUST
BEYOND THIS VALID PERIOD BUT THAT SHOULD WARRANT ANOTHER CHANCE AT
TSRA TOMORROW AFTERNOON...ESPECIALLY KFWA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM EDT WEDNESDAY FOR LMZ043-046.

&&

SHORT TERM...LASHLEY
LONG TERM...LOGSDON
AVIATION...LASHLEY
Hazardous weather outlook, Aug 23, 8:55 AM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
855 AM EDT TUE AUG 23 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-241100-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
855 AM EDT TUE AUG 23 2011 /755 AM CDT TUE AUG 23 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON...ROUGHLY WEST
OF A LOGANSPORT INDIANA TO COLDWATER MICHIGAN LINE. SEVERE WEATHER
IS NOT EXPECTED.

THUNDERSTORMS WILL BECOME LIKELY TONIGHT. WHILE WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...AN ISOLATED SEVERE THUNDERSTORM IS
POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY WITH THE GREATEST
CHANCES IN THE LATE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS
MAY PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS IN THE AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-241100-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
855 AM EDT TUE AUG 23 2011 /755 AM CDT TUE AUG 23 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED BUT ISOLATED DAMAGING WIND GUSTS ARE POSSIBLE.

THUNDERSTORMS WILL BECOME LIKELY TONIGHT. WHILE WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...AN ISOLATED SEVERE THUNDERSTORM IS
POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE MAIN THREATS.

THERE IS AN INCREASED RISK OF RIP CURRENTS TONIGHT FOR THE
BERRIEN COUNTY BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY WITH THE GREATEST
CHANCES IN THE LATE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS
MAY PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS IN THE AFTERNOON
AND EVENING.

THERE IS AN INCREASED RISK OF RIP CURRENTS FOR THE BERRIEN COUNTY
BEACHES WEDNESDAY...AND FOR THE BERRIEN COUNTY AND LAPORTE COUNTY
BEACHES WEDNESDAY NIGHT THROUGH THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 4:47 AM EDTRip Current StatementIWX71 hr
Aug 23, 6:36 PM EDTSpecial Weather StatementIWXLaPorte24 min

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.